Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 27, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Quaternions and binary quadratic forms
Bart Rice.
Proc. Amer. Math. Soc. 27 (1971), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266860
Locally finite self-interchange graphs
Benjamin L. Schwartz and Lowell W. Beineke.
Proc. Amer. Math. Soc. 27 (1971), 8-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289349
Sets of lattice points which contain a maximal number of edges
G. F. Clements.
Proc. Amer. Math. Soc. 27 (1971), 13-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270923
On the structure of a finite solvable $K$-group
Marshall Kotzen.
Proc. Amer. Math. Soc. 27 (1971), 16-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0268268
A determinantal inequality for projectors in a unitary space
D. Ž. Djoković.
Proc. Amer. Math. Soc. 27 (1971), 19-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266944
A note on extensions of free groups by torsion groups
Paul Hill.
Proc. Amer. Math. Soc. 27 (1971), 24-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0269736
Torsionfree projective modules
Mark L. Teply.
Proc. Amer. Math. Soc. 27 (1971), 29-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271146
Sums and products of continued fractions
T. W. Cusick.
Proc. Amer. Math. Soc. 27 (1971), 35-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0269603
Solution of the Hughes problem for finite $p$-groups of class $2p-2$.
I. D. Macdonald.
Proc. Amer. Math. Soc. 27 (1971), 39-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271230
A primary decomposition for torsion modules
J. S. Alin.
Proc. Amer. Math. Soc. 27 (1971), 43-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0274496
On perfect group rings
S. M. Woods.
Proc. Amer. Math. Soc. 27 (1971), 49-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271247
Polynomial identity algebras with involution
Susan Montgomery.
Proc. Amer. Math. Soc. 27 (1971), 53-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0269695
Rings with the contraction property
William J. Wickless.
Proc. Amer. Math. Soc. 27 (1971), 57-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266954
An exact solution of the nonlinear differential equation $ÿ+p(t)y=q_{m}(t)/y^{2m-1}$
James L. Reid.
Proc. Amer. Math. Soc. 27 (1971), 61-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0269907
Addendum to “On the Frattini subgroup”
John Cossey and Alice Whittemore.
Proc. Amer. Math. Soc. 27 (1971), 63-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0269744
On the perturbability of the asymptotic manifold of a perturbed system of differential equations
G. Ladas, V. Lakshmikantham and S. Leela.
Proc. Amer. Math. Soc. 27 (1971), 65-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0274888
On the invertibility of general Wiener-Hopf operators
John Reeder.
Proc. Amer. Math. Soc. 27 (1971), 72-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267405
Parallelizability revisited
Otomar Hájek.
Proc. Amer. Math. Soc. 27 (1971), 77-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271925
$Ω$-explosions
J. Palis.
Proc. Amer. Math. Soc. 27 (1971), 85-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270400
Convolution measure algebras with involution
J. W. Baker.
Proc. Amer. Math. Soc. 27 (1971), 91-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275064
On the univalence of a certain integral
E. P. Merkes and D. J. Wright.
Proc. Amer. Math. Soc. 27 (1971), 97-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0269825
The construction of a $∂$-simple covering
Wilhelm Stoll.
Proc. Amer. Math. Soc. 27 (1971), 101-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0273059
Ideal preserving automorphisms of postliminary $C^{∗}$-algebras
George A. Elliott.
Proc. Amer. Math. Soc. 27 (1971), 107-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0268686
$L^{2}$ asymptotes for the Klein-Gordon equation
Stuart Nelson.
Proc. Amer. Math. Soc. 27 (1971), 110-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271561
On a generalisation of Hermite polynomials
Maya Lahiri.
Proc. Amer. Math. Soc. 27 (1971), 117-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267168
On a conjecture of A. J. Hoffman
Joseph Zaks.
Proc. Amer. Math. Soc. 27 (1971), 122-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275282
Explicit characterization of spherical curves
Shlomo Breuer and David Gottlieb.
Proc. Amer. Math. Soc. 27 (1971), 126-127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270275
$C^{∞}$-functions need not be bimeasurable
R. B. Darst.
Proc. Amer. Math. Soc. 27 (1971), 128-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267060
Choices from finite sets and choices of finite subsets
Martin M. Zuckerman.
Proc. Amer. Math. Soc. 27 (1971), 133-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270905
Fields in which varieties have rational points: A note on a problem of $Ax$
Newcomb Greenleaf.
Proc. Amer. Math. Soc. 27 (1971), 139-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0269656
Comments on the continuity of distribution functions obtained by superposition
Barthel W. Huff.
Proc. Amer. Math. Soc. 27 (1971), 141-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270417
Real zeros of a random sum of orthogonal polynomials
Minaketan Das.
Proc. Amer. Math. Soc. 27 (1971), 147-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0268933
Developable spaces and $p$-spaces
David E. Kullman.
Proc. Amer. Math. Soc. 27 (1971), 154-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271899
A characterization of order topologies by means of minimal $T_{0}$-topologies
W. J. Thron and Susan J. Zimmerman.
Proc. Amer. Math. Soc. 27 (1971), 161-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283767
Extending free circle actions on spheres to $S^{3}$ actions
Bruce Conrad.
Proc. Amer. Math. Soc. 27 (1971), 168-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275470
Complex bordism of classifying spaces
Peter S. Landweber.
Proc. Amer. Math. Soc. 27 (1971), 175-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0268885
A new proof of Brown’s collaring theorem
Robert Connelly.
Proc. Amer. Math. Soc. 27 (1971), 180-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267588
On the nonexistence of slices for $p$-adic transformation groups
Lawrence M. Franklin.
Proc. Amer. Math. Soc. 27 (1971), 183-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267039
Can an $LCA$ group be anti-self-dual?
D. L. Armacost.
Proc. Amer. Math. Soc. 27 (1971), 186-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267036
A theorem on near equicontinuity of transformation groups
Fred A. Roberson.
Proc. Amer. Math. Soc. 27 (1971), 189-191
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267559
Fixed points for contractive multifunctions
R. E. Smithson.
Proc. Amer. Math. Soc. 27 (1971), 192-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267564
Topological characterizations of pseudo-$ℵ$-compact spaces
Giovanni Vidossich.
Proc. Amer. Math. Soc. 27 (1971), 195-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267532
Compact totally $\mathcal{H}$ ordered semigroups
J. H. Carruth and C. E. Clark.
Proc. Amer. Math. Soc. 27 (1971), 199-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271263
A characterization of hereditarily indecomposable continua
Albert L. Crawford and John Jobe.
Proc. Amer. Math. Soc. 27 (1971), 205-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283830
Inertial and bordism properties of spheres
Allan Brender.
Proc. Amer. Math. Soc. 27 (1971), 209-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267592